MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 87069
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an ablation procedure to treat supraventricular tachycardia (svt) with an intellanav st, they experienced unusually high temperature readings with very low power settings during every ablation.The power was started at 5-10 watts and titrated up to 30 watts.Temperature control mode was in use.No error messages occurred.They replaced the catheter with another of the same device, which worked appropriately, and the procedure was completed.No patient complications occurred and the "patient's outcome was favorable."the device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality analysis laboratory the catheter was visually inspected, finding dried body fluid on the handle, shaft, and tip of the catheter.Electrical continuity testing showed all electrodes, sensors, and thermistor resistances fell within accepted specifications.Next the catheter was examined with x-ray and put through functional testing, no abnormalities were found in either case.The catheter was then subjected to additional electrical testing to simulate ablations.In this testing the catheter's power, impedance, and temperature readings were within acceptable specifications and no errors occurred.The reported failure in this complaint could not be confirmed through analysis as the device passed all electrical and functional testing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that during an ablation procedure to treat supraventricular tachycardia (svt) with an intellanav st, they experienced unusually high temperature readings with very low power settings during every ablation.The power was started at 5-10 watts and titrated up to 30 watts.Temperature control mode was in use.No error messages occurred.They replaced the catheter with another of the same device, which worked appropriately, and the procedure was completed.No patient complications occurred and the "patient's outcome was favorable." the device has been returned for analysis.

Brand Name
INTELLANAV ST
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11156730
Report Number2134265-2021-00217
Device Sequence Number2590206
Product Code LPB
UDI-Device Identifier08714729963950
UDI-Public08714729963950
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2021
Device Model Number87069
Device Catalogue Number87069
Device Lot Number0021587796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1